# SDR TWAA0102811

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION INSIDE LONGERON 24L, BETWEEN STA 1193 AND 1212.  REPLACED LONGERON SPLICE WITH NEW SPLICE.  SEALED PART FOR INSTALLING PER SRM 51-20-0.  REPLACED RIVETS IN FLANGE WITH HI-LOKS PER SRM 51-60-0.
